Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter

Michael S. Vogelius, Darko Volkov

Research output: Contribution to journalArticlepeer-review

108 Scopus citations

Abstract

We consider solutions to the time-harmonic Maxwell's Equations of a TE (transverse electric) nature. For such solutions we provide a rigorous derivation of the leading order boundary perturbations resulting from the presence of a finite number of interior inhomogeneities of small diameter. We expect that these formulas will form the basis for very effective computational identification algorithms, aimed at determining information about the inhomogeneities from electromagnetic boundary measurements.

Original languageEnglish (US)
Pages (from-to)723-748
Number of pages26
JournalMathematical Modelling and Numerical Analysis
Volume34
Issue number4
DOIs
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Computational Mathematics
  • Applied Mathematics

Keywords

  • Inverse problems
  • Maxwell equations

Fingerprint Dive into the research topics of 'Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter'. Together they form a unique fingerprint.

Cite this